Title: The Anosov theorem for flat generalized Hantzsche-Wendt manifolds
Authors: Dekimpe, Karel * ×
De Rock, Bram *
Malfait, Wim * #
Issue Date: Oct-2004
Publisher: Elsevier science bv
Series Title: Journal of geometry and physics vol:52 issue:2 pages:174-185
Abstract: In this paper we prove that N(f) = \L(f)\ for any continuous map f on a given orientable flat generalized Hantzsche-Wendt manifold. This is the analogue of a theorem of Anosov for continuous maps on nilmanifolds. We also show that the theorem always fails in the non-orientable case. (C) 2004 Elsevier B.V. All rights reserved.
ISSN: 0393-0440
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Faculty of Business and Economics, Campus Kulak Kortrijk – miscellaneous
Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science